Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach ache every morning?

Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

default
Posted on Tue, 16 Sep 2014 in Digestion and Bowels
Question: Wake up every morning with a stomach ache that lasts all day until evening, then the next morning I have
a stomach ache again. I do have heartburn sometimes in my stomach and abdomen and also in my arms.
I take Metformin, Zanax and Miratazapine. I was wondering if acid might be building up through the night
but I don't wake up with a heartburn. My doctor doesn't have any idea why the stomach ache goes away
in the evening but then comes back in the morning. I am at my wits end because I feel lousy all day.
I just wish someone could help me.
s it a possibility that my meds could be causing my stomach aches. I started
these stomach aches after I lost my husband and they all think it is anxiety and
depression but this has been going on for over a year. I have purchased some
papers that supposed to tell you if you have stomach acid or not. My acid level
reads 5.7 both urine and saliva.
doctor
Answered by Dr. Rovena Murati 2 hours later
Brief Answer:
It might be peptic ulcer or acid reflux.

Detailed Answer:
Hello!
I read carefully your query and understand your concern.

In my opinion,your stomach ache seems to be related with a peptic ulcer in duodenum or stomach.
This can cause a sharp or burning stomach pain.Usually the pain is stronger in the morning when the stomach is empty or a few hours after eating.
Eating something usually makes the pain go away.

The drugs you are taking :Metformin ,Zanax and Mirtazapine ,all of them can cause stomach pain so it is possible that your problem it is due to your medication.They can have caused the peptic ulcer or make it worse.
The diagnosis is confirmed with an upper endoscopy.
The treatment consist in taking drugs that inhibit the acid production of the stomach like PPI drugs ( Omeprazole).

I would suggest to consult a specialist (gastrenterologist ) because a stomach pain that goes on for over a year ,needs evaluation.
The doctor may decide to start the treatment with PPI drugs ( Omeprazole ) for 1-2 weeks and see if your symptoms will subside.If yes,it serves also to confirm the diagnosis of peptic ulcer or acid reflux.

Hope it was of help.
Let me know if you have other questions or doubt to clarify.I will be happy to assist you further.

Kind Regards!

Dr.Rovena Murati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Duodenum

doctor1 MD

Hi, my mother has hiatus hernia of 2 cm length present. Ircumferential ulcer present in the hiatus. She has normal funds , body and Antrum . Normal...

doctor1 MD

my little girl is 3 years old and she has had test done over the last 4 months but the doctor will not give any staight answers so I was hoping you...

doctor1 MD

Hi, Our Son, now 33 years of age was diagnosed with Neurofibromatosis type NF2, when he was 16.Since then has had several spine, and acoustic...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...
Hi, I got an esophagogastrduodenoscopy and the conclusion was Mild...

doctor1 MD

Hi, my father at 51 was diagnosed with cancer in his duodenum from an endoscope he died 3 years later. I'm now 50 and was wondering if I should...

doctor1 MD

I'm curious if starting probiotics can cause stool color to change. my husband started them a week ago and immediately his stool turned a very dark...

doctor1 MD

I have a diarreha condition and the stool is dark purple to black. I have had diverticulitus in the past. I am 73 male I have no pain or fever . I...